# SDR 96ZZZX4168

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157QS
- Make and model: Cessna S550
- Aircraft serial: S5500157
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 656501620
- Condition: Frayed
- Location: Inbd Aileron
- Part time: 4,402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 12 INSPECTION, FOUND LOWER INBOARD AILERON CABLE WITH BROKEN WIRES.  THIS WEAR/DAMAGE OCCURS AT FAIRLEADS P/N S338-1.  INSPECTION FOUND TEFLON FAIRLEAD DAMAGES THIS CABLE ABOUT 75 PERCENT OF THE TIME.  SUBMITTER STATED SOMETHING NEEDS TO BE DONE ABOUT THE WEAR/DAMAGE CAUSED BY THIS FAIRLEAD.
